MathSciNet Relay Station
MathSciNet bibliographic data
MR2138713 (2006b:60071) 60G15 (60H10)
Nourdin, Ivan Schémas d'approximation associés à une équation différentielle dirigée par une fonction höldérienne; cas du mouvement brownien fractionnaire. (French) [Approximation schemes associated with a differential equation governed by a Hölder function; the case of fractional Brownian motion] C. R. Math. Acad. Sci. Paris 340 (2005), no. 8, 611–614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement